Patient :I have been taking lo loestrin FE for 7 months now. Last week I was taking the pills late and at random times as I was on vacation ( I did not miss any pills) and had unprotected sex all week. My partner did ejaculate in me a few times. I am not sure as to whether I could've been ovulating at the time or not as I haven't had a period in 4 or 5 months. Is it possible for me to become pregnant?
Symptoms: Leukorrhea (milky white discharge with a moderate flow, no bad smell), throbbing in my uterus, lower back pain, gas, nausea, extreme fatigue.
Thanks for the query to askthedoctor.com for an opinion,
If you have been on Loestrin Fe for last 7 months and you have not missed a pill but just delayed for few hours for the day and have not had a withdrawal bleed or spotting then it is unlikely that you would ovulate or would have ovulated during this cycle and in absence of ovulation there are no chances of pregnancy. Ovulation can be checked by getting a LH surge test done with an ovulation kit. If your LH kit test is positive, then you would have ovulated else ovulation hasn't occurred.
So best is to get a ovulation test done now. The symptoms of increased vaginal discharge , mild cramps, bloating and fatigue are the symptoms of likely resumption of menses in next few days if you are on the last week of sugar pills.
I hope i have answered your query in detail,
Wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.